Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a game theoretic notion of complexity for compact convex sets


Authors: Ehud Kalai and Meir Smorodinsky
Journal: Proc. Amer. Math. Soc. 49 (1975), 416-420
MSC: Primary 90A15; Secondary 52-XX
MathSciNet review: 0368707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of complexity for compact convex sets introduced by Billera and Bixby is considered. It is shown that for $ n \geq 3$ there are sets in $ {R^n}$ of complexity $ n$. Also for $ n = 3$ the maximal complexity is 3.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A15, 52-XX

Retrieve articles in all journals with MSC: 90A15, 52-XX


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0368707-8
PII: S 0002-9939(1975)0368707-8
Keywords: Compact convex sets, concave utility functions, complexity, market games
Article copyright: © Copyright 1975 American Mathematical Society